# SDR CHQA200500209

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 4,760 hours, 3,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6378 CMH-RSW RECEIVED LAV SMOKE EICAS WARNING ABOUT 700 FT AGL AFTER TAKEOFF.  DECLARED EMERGENCY, COMPLIED WITH QRH PROCEDURES.  FLIGHT ATTENDANT REPORTED AN ODOR IN THE CABIN AND A LITTLE HAZE, BUT NO VISIBLE SMOKE.  HAZE CLEARED AFTER 2-3 MINUTES.  RETURNED FOR ILS 28L LANDING IN CMH.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR AND THE SMOKE DETECTOR PANEL.  PERFORMED TEST FLIGHT.  NO DISCREPANCIES NOTED.
